-
R. Höpfner, “Asymptotic inference for continuous-time Markov chains”, Probab. Th. Rel. Fields, 77:4 (1988), 537
-
V. P. Borovikov, “Some Limit Theorems for Statistics Which are Partial Sums of Functions of Spacings”, Theory Probab. Appl., 32:1 (1987), 86–97
-
R. M. Mnatsakanov, “On the Convergence of Decomposable Statistics to Wiener Process”, Theory Probab. Appl., 32:1 (1987), 152–157
-
Kh. M. Mamatov, “Weak convergence of stochastic integrals with respect to semimartingales”, Russian Math. Surveys, 41:5 (1986), 155–156
-
A. Thavaneswaran, M. E. Thompson, “Optimal estimation for semimartingales”, Journal of Applied Probability, 23:2 (1986), 409
-
Peter Gaenssler, Erich Haeusler, Dependence in Probability and Statistics, 1986, 303
-
Keigo Yamada, “Multi-dimensional Bessel processes as heavy traffic limits of certain tandem queues”, Stochastic Processes and their Applications, 23:1 (1986), 35
-
Keigo Yamada, “A stability theorem for stochastic differential equations with application to storage processes, random walks and optimal stochastic control problems”, Stochastic Processes and their Applications, 23:2 (1986), 199
-
T. G. Hahubia, “A limit theorem for the maximum likelihood estimate of a change point”, Theory Probab. Appl., 31:1 (1987), 141–144
-
Norbert Christopeit, “Quasi-least-squares estimation in semimartingale regression models”, Stochastics, 16:3-4 (1986), 255
-
R. M. Mnazakanov, “A functional limit theorem for additively separable statistics in the case of very rare events”, Theory Probab. Appl., 30:3 (1986), 622–626
-
V. M. Kruglov, “Weak convergence of random broken lines to the Wiener process”, Theory Probab. Appl., 30:2 (1986), 225–234
-
Hermann Rost, Stochastic Space—Time Models and Limit Theorems, 1985, 243
-
Richard D. Gill, “Understanding Cox's Regression Model: A Martingale Approach”, Journal of the American Statistical Association, 79:386 (1984), 441
-
Keigo Yamada, “A stability theorem for stochastic differential equations and application to stochastic control problems”, Stochastics, 13:4 (1984), 257
-
S. M. Lozinskii, “On the hundredth anniversary of the birth of S. N. Bernstein”, Russian Math. Surveys, 38:3 (1983), 163–178
-
A. A. Butov, “On the problem of weak convergence of a sequence of semimartingales to a process of diffusion type”, Russian Math. Surveys, 38:5 (1983), 135–136
-
R. Sh. Liptser, A. N. Shiryaev, “Weak convergence of a sequence of semimartingales to a process of diffusion type”, Math. USSR-Sb., 49:1 (1984), 171–195
-
R. Š. Lipcer, A. N. Širyaev, “On the invariance principle for semimartingales with «nonclassical» assumptions”, Theory Probab. Appl., 28:1 (1984), 1–34
-
B. I. Grigelionis, R. A. Mikulevičius, “On stably weak convergence of semimartingales and point processes”, Theory Probab. Appl., 28:2 (1984), 337–350